Ohio, 2025Flash Flood and Flood in Ohio, April 29, 2025
April 29, 2025 · NWS ILN · 43 events in 18 counties and zones
Thunderstorms affected the region during the afternoon hours as a low pressure system moved east across the Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $161,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms affected the region during the afternoon hours as a low pressure system moved east across the Ohio Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 29, 9:23 AM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 29, 9:23 AM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1023 AM EDT Tue Apr 29 2025
.SYNOPSIS...
Showers and thunderstorms expected throughout the day with the
passage of a cold front, several of which could be strong to severe.
Upper level troughing persists across the Ohio Valley through at
least the end of the work week, which will keep the weather pattern
unsettled. High pressure looks to build back in by the weekend,
offering a return to drier weather.
&&
.NEAR TERM /THROUGH TONIGHT/...
Deep surface low over the Great Lakes to tack into southern Canada
today. An attendant cold front to push east into the Ohio Valley
this evening evening prior to laying out east-west and stalling out
near/just south of the Ohio River overnight.
Today's focus revolves around severe storm potential. ILN/s area is
in the warm sector with an anticipated environment of temperatures
around 80 with mid 60s dewpoints. This will yield moderate
instability with SBCAPE values likely reaching 1500-2000 J/kg. While
wind shear profiles aren't overly impressive, there still remains
enough effective shear values of 30-35kts to support organized
convection.
Thunderstorm cluster moving into southern Illinois to begin entering
ILN/s area by midday. CAM solutions show intensification of this
cluster as it interacts with the moderate instability that is
expected to develop.
Wind flow is supportive of organized storms. Some initial discrete
storms will likely develop into clusters. Strong to damaging winds
will be the primary threat with the storms. With the potential for
some supercells or even line embedded circulations - there will be
an isolated tornado threat. Isolated large hail could also accompany
supercell structures early this afternoon.
The favored timing for severe storms looks to start around noon with
this initial cluster of storms that tracks east across the area.
There are indications that a second cluster tracks into the area
during the late afternoon decreasing in intensity in the early to mid
evening time frame. There is more uncertainty with this second
cluster with - impacts expected to be further south - affecting
southern portions of the FA thru early to mid evening.
Pressure gradient tightens and forecast soundings indicate favorable
momentum transfer to support wind gusts of 30 to 35 mph outside of
storms. Have increased sustained winds of 15 to 20 mph with gusts up
to 35 mph. Also, have adjusted pops to account for current thinking
for thunderstorm timing blending in the latest HRRR pops.
&&
.SHORT TERM /WEDNESDAY/...
Cold front appears to stall near the Ohio River by Wednesday morning.
Most of the CAMs keep locations north of the river (especially up
towards the I-70 corridor) dry on Wednesday being that they will be
in a more stable air mass. However, locations near and south of the
Ohio River will have increasing PoPs Wednesday afternoon given their
proximity to the stalled boundary. Eventually, this boundary will
begin to lift back northward as a warm front late in the day, further
increasing shower/storm chances. Isolated strong storms are possible,
but coverage should be pretty limited.
Surface winds will be much lighter on Wednesday. Expect highs to
range in the middle 60s to middle 70s across the CWA.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A robust short wave moving out of the Ozarks on Thursday will
deamplify as it lifts up the Ohio Valley on Thursday night. At the
surface, a warm front will lift across the region Wednesday night
and there could be some showers and thunderstorms associated with
that. Potential for showers and thunderstorms in the warm sector
will increase with the combination of diurnal heating and the
approach of upper support. Activity will wane somewhat as the short
wave lifts away from the area later Thursday night. The short wave
will take a surface low west and north of the region, but a trailing
cold front will slide into the forecast area Thursday night.
The front will not make it all of the way through the area until
Friday and possibly Friday night when a stronger push comes from a
northern stream trough digging into the region. Showers and some
thunderstorms will continue until this trough passes east of the
area.
With the passage of this trough, the mid levels transition into a
high amplitude, blocky pattern. A closed low will develop out of the
base of the trough that moves through, but there is some potential
that this low then retrogrades back into the region early next week.
With quite a wide range of solutions on where a closed low will
occur, have stayed pretty close to the NBM for now keeping the
region dry.
Temperatures will remain above normal through Friday and then drop
below normal over the weekend. If the closed low stays east of the
area, then temperatures will rebound early next week.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Removed LLWS for the start of the taf period with surface winds
continuing to increase.
CIGs continue to lower this morning ahead of the low pressure system,
but expected to remain VFR through the day. Shower/storm chances
greatly increase by the early afternoon hours based on latest model
trends. Timing remains very similar in the TAFs for TSRA mention --
beginning near 18z for the western terminals. There is a chance for
an isolated storm to develop before this primary complex moves in,
but felt that chances were low enough to not warrant a mention.
Strong to severe storms certainly possible given the very unstable
atmosphere. CIGs expected to remain VFR with the storms, but stronger
wind gusts along with MVFR/IFR vsbys with the heavy rain certainly
possible. Regardless, breezy conditions expected throughout the
daylight hours on Tuesday as sustained winds of 15-20 kts will be
coupled with gusts of 25-30 kts, even outside the thunderstorms.
Kept a PROB30 mention after the prevailing TSRA during the late
afternoon/evening as another round of storms will be possible. The
cold frontal passage will lag behind a bit, so there is a chance for
an isolated shower or perhaps a (sub- severe) thunderstorm to
redevelop early tonight. The cold front is expected to stall out
near the Ohio River late tonight, which may result in MVFR CIGs
developing at KCVG/KLUK and perhaps KILN.
OUTLOOK...Additional thunderstorms are possible Wednesday into
Wednesday night. MVFR/IFR conditions likely Thursday into Thursday
night along with a chance of thunderstorms. MVFR conditions possible
Friday into early Saturday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Clark
NEAR TERM...AR
SHORT TERM...Clark
LONG TERM...
AVIATION...Clark
Hazardous weather outlook, Apr 29, 3:30 AM EST, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
430 AM EDT Tue Apr 29 2025
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-300830-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
430 AM EDT Tue Apr 29 2025
This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.
.DAY ONE...Today and tonight.
Showers and thunderstorms are likely today. Some storms may be
strong to severe during the afternoon and evening with damaging
straight line winds being the primary threat. Additionally, large
hail and an isolated tornado cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
A few strong to severe storms are possible on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 29, 11:30 AM EST, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1230 PM EDT Tue Apr 29 2025
INZ066-073-074-291715-
Ripley IN-Franklin IN-Dearborn IN-
1230 PM EDT Tue Apr 29 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN FRANKLIN...
RIPLEY AND NORTHWESTERN DEARBORN COUNTIES THROUGH 115 PM EDT...
At 1230 PM EDT, strong thunderstorms were located along a line
extending from near Greensburg to near Seymour, moving east at 45
mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Moores Hill, Rexville, Cedar Grove, Huntersville, Cold Springs,
Penntown, St. Leon, Friendship, Osgood, Versailles Lake, Sharptown,
Oldenburg, Saint Peter, Holton, Mount Carmel, Batesville, Sunman,
Dover, Weisburg, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 166.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3920 8544 3927 8530 3935 8530 3942 8482
3893 8514 3893 8520 3891 8521 3891 8544
TIME...MOT...LOC 1630Z 260DEG 38KT 3933 8557 3892 8596
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
McGinnisLocal storm report, Apr 29, 12:17 PM EST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
117 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Tstm Wnd Gst 2 W Oxford 39.50N 84.78W
04/29/2025 M47 MPH Butler OH AWOS
AWOS station KOXD Oxford Miami University
Airport.
&&
HATZOSEvent by event
39 thunderstorm wind, 2 hail, 1 flash flood, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Preble
- When
- April 29, 12:21 PM EST to 12:23 PM EST
- Where
- Preble County, 1.38 mi S of Ingomar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.700, -84.500
A few power poles were downed.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:23 PM EST to 12:25 PM EST
- Where
- Montgomery County, 0.87 mi SW of Pyrmont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.790, -84.460
A large pine tree was downed.
Thunderstorm Wind, Darke
- When
- April 29, 12:27 PM EST to 12:29 PM EST
- Where
- Darke County, 0.69 mi N of Arcanum
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- Public
- Coordinates
- 39.990, -84.550
A small tree was downed in Arcanum.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:29 PM EST to 12:31 PM EST
- Where
- Montgomery County, 2.33 mi NNW of Germantown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 39.650, -84.390
A large tree fell onto a road.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:33 PM EST to 12:35 PM EST
- Where
- Montgomery County, 1.74 mi NE of Carlisle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.600, -84.300
A few trees and wires were downed.
Thunderstorm Wind, Warren
- When
- April 29, 12:35 PM EST to 12:37 PM EST
- Where
- Warren County, 0.43 mi ENE of Carlisle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.583, -84.313
A few trees and wires were downed on Robert Simmons Drive.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:35 PM EST to 12:37 PM EST
- Where
- Montgomery County, 0.69 mi NNE of Miamisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.659, -84.275
A few trees were downed along West Central Avenue between Miamisburg and West Carrollton.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:36 PM EST to 12:38 PM EST
- Where
- Montgomery County, 0.53 mi W of Miamisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.650, -84.290
A large tree fell onto a house.
Thunderstorm Wind, Miami
- When
- April 29, 12:37 PM EST to 12:39 PM EST
- Where
- Miami County, 0.58 mi S of West Milton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.962, -84.329
Several trees were downed in the West Milton area.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:40 PM EST to 12:41 PM EST
- Where
- Montgomery County, 0.69 mi N of (Day)cox Dayton Intl
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.910, -84.220
Thunderstorm Wind, Warren
- When
- April 29, 12:40 PM EST to 12:42 PM EST
- Where
- Warren County, 1.07 mi E of Five Pts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.570, -84.160
A few trees and power poles were downed.
Thunderstorm Wind, Montgomery
- When
- April 29, 12:40 PM EST to 12:42 PM EST
- Where
- Montgomery County, 1.27 mi WSW of Eastview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.760, -84.140
A large tree was snapped at its trunk.
Thunderstorm Wind, Miami
- When
- April 29, 12:44 PM EST to 12:46 PM EST
- Where
- Miami County, 0.69 mi S of Tipp City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 39.960, -84.170
A few power poles were downed.
Thunderstorm Wind, Miami
- When
- April 29, 12:44 PM EST to 12:46 PM EST
- Where
- Miami County, 1.05 mi ENE of Evanston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.954, -84.181
A tree was snapped near Hathaway Trail.
Thunderstorm Wind, Miami
- When
- April 29, 12:46 PM EST to 12:48 PM EST
- Where
- Miami County, 2.96 mi SW of Troy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 40.020, -84.240
A six foot tall fence was blown into the road.
Thunderstorm Wind, Miami
- When
- April 29, 12:46 PM EST to 12:48 PM EST
- Where
- Miami County, 0.82 mi SW of Tipp City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- State Official
- Coordinates
- 39.961, -84.180
A few power poles were downed on Main Street.
Thunderstorm Wind, Miami
- When
- April 29, 12:46 PM EST to 12:48 PM EST
- Where
- Miami County, 0.04 mi W of Troy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.050, -84.201
A large evergreen was downed in Troy Park near Adams Street.
Thunderstorm Wind, Miami
- When
- April 29, 12:47 PM EST to 12:49 PM EST
- Where
- Miami County, 0.17 mi S of Troy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 40.048, -84.200
A few trees were downed at Troy Aquatic Park.
Thunderstorm Wind, Greene
- When
- April 29, 12:51 PM EST to 12:53 PM EST
- Where
- Greene County, 2.13 mi W of Oldtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- State Official
- Coordinates
- 39.730, -83.970
A few trees and power poles were downed on Hilltop Road.
Thunderstorm Wind, Champaign
- When
- April 29, 1:08 PM EST to 1:10 PM EST
- Where
- Champaign County, 0.87 mi SE of Urbana
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- State Official
- Coordinates
- 40.110, -83.740
Several trees were downed in Urbana.
Thunderstorm Wind, Clark
- When
- April 29, 1:17 PM EST to 1:19 PM EST
- Where
- Clark County, 0.87 mi NE of Brighton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 39.930, -83.560
A few trees were downed and a roof was damaged in Brighton.
Thunderstorm Wind, Fayette
- When
- April 29, 1:30 PM EST to 1:32 PM EST
- Where
- Fayette County, 0.69 mi S of Parrott
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- State Official
- Coordinates
- 39.610, -83.530
A grain elevator was blown down.
Thunderstorm Wind, Franklin
- When
- April 29, 1:40 PM EST to 1:41 PM EST
- Where
- Franklin County, 0.53 mi W of (Osu)oh St Univ Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.080, -83.080
Thunderstorm Wind, Pickaway
- When
- April 29, 1:41 PM EST to 1:43 PM EST
- Where
- Pickaway County, 0.53 mi E of Commercial Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.770, -83.060
A few trees and power lines were downed.
Thunderstorm Wind, Fayette
- When
- April 29, 1:41 PM EST to 1:43 PM EST
- Where
- Fayette County, Washington Court Hou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 39.530, -83.430
Thunderstorm Wind, Fayette
- When
- April 29, 1:43 PM EST to 1:45 PM EST
- Where
- Fayette County, Washington Court Hou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 39.530, -83.430
Thunderstorm Wind, Fayette
- When
- April 29, 1:43 PM EST to 1:45 PM EST
- Where
- Fayette County, 2.54 mi ENE of Staunton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- State Official
- Coordinates
- 39.490, -83.440
A grain silo was blown over.
Thunderstorm Wind, Delaware
- When
- April 29, 1:49 PM EST to 1:51 PM EST
- Where
- Delaware County, 2.73 mi ESE of Africa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.170, -82.900
A large tree was split at its trunk.
Thunderstorm Wind, Franklin
- When
- April 29, 1:50 PM EST to 1:51 PM EST
- Where
- Franklin County, 0.69 mi S of (Cmh)port Columbus A
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.990, -82.880
Thunderstorm Wind, Franklin
- When
- April 29, 1:55 PM EST to 1:56 PM EST
- Where
- Franklin County, (Lck)rckenbckr Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.820, -82.930
Thunderstorm Wind, Licking
- When
- April 29, 2:11 PM EST to 2:12 PM EST
- Where
- Licking County, 0.87 mi NW of Heath
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.030, -82.460
Thunderstorm Wind, Pickaway
- When
- April 29, 2:11 PM EST to 2:13 PM EST
- Where
- Pickaway County, 3.5 mi N of Leistville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- State Official
- Coordinates
- 39.580, -82.840
Several trees were downed.
Thunderstorm Wind, Fairfield
- When
- April 29, 2:13 PM EST to 2:14 PM EST
- Where
- Fairfield County, 0.87 mi NW of Lncster Frfld Co Arp
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.760, -82.660
Thunderstorm Wind, Fairfield
- When
- April 29, 2:17 PM EST to 2:19 PM EST
- Where
- Fairfield County, Lancaster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.720, -82.600
A tree fell onto a house at the intersection of King Street and High Street.
Thunderstorm Wind, Ross
- When
- April 29, 2:35 PM EST to 2:36 PM EST
- Where
- Ross County, 0.87 mi NW of Metzger
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.390, -82.980
Thunderstorm Wind, Butler
- When
- April 29, 5:00 PM EST to 5:02 PM EST
- Where
- Butler County, 1.42 mi WNW of Trenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.487, -84.475
A tree was downed near the intersection of Dover Court and Governors Avenue.
Thunderstorm Wind, Warren
- When
- April 29, 5:12 PM EST to 5:14 PM EST
- Where
- Warren County, 1.27 mi WNW of Union Vlg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.440, -84.340
Hail, Montgomery
- When
- April 29, 5:18 PM EST to 5:20 PM EST
- Where
- Montgomery County, 0.87 mi NW of Whitfield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.680, -84.290
Hail, Montgomery
- When
- April 29, 5:30 PM EST to 5:32 PM EST
- Where
- Montgomery County, 0.69 mi N of Moraine
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.730, -84.220
Thunderstorm Wind, Clermont
- When
- April 29, 6:31 PM EST to 6:33 PM EST
- Where
- Clermont County, 1.41 mi WNW of Blairsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.011, -84.302
A tree was downed along State Route 749 north of U.S. Route 52.
Flash Flood, Brown
- When
- April 29, 6:45 PM EST to 7:45 PM EST
- Where
- Brown County, 2.71 mi NW of Fayetteville Jj Arpt to 2.72 mi NW of Fayetteville Jj Arpt
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.251, -83.981
High water was rushing across a portion of Garner Road.
Flood, Clermont
- When
- April 29, 6:45 PM EST to 8:45 PM EST
- Where
- Clermont County, 0.54 mi E of Goshen to 2.37 mi NW of Edenton
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.230, -84.160
High water was reported on several roads in Goshen Township.
Thunderstorm Wind, Brown
- When
- April 29, 6:59 PM EST to 7:01 PM EST
- Where
- Brown County, Mt Oreb
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.030, -83.920
A few trees were downed in Mount Orab.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, April 29, 20252 deaths · 4 injured · $675,000 · 69 kt wind · 170 events
- Flash Flooding and Flooding in Oklahoma, April 29 to 30, 20252 deaths · 1 injured · $735,000 · 1.25 in hail · 47 events
- Tornadoes and Flash Flood in Texas, April 29 to 30, 2025$1.5 million · EF3 · 31 events
- Damaging Winds and Lightning Strike in Pennsylvania, April 29, 20251 death · $1.4 million · 104 kt wind · 69 events
- Tornadoes and Hail in Missouri, April 29, 2025$13 million · EF1 · 105 events
- Tornadoes and Flash Flooding in Texas, April 29 to 30, 2025$905,000 · EF0 · 65 events
- Damaging Winds in New York, April 29, 2025$429,000 · 67 kt wind · 52 events
- Tornadoes and Flash Flood in Oklahoma, April 29, 2025$420,000 · EF1 · 20 events
- Damaging Winds in Ohio, April 29, 2025$220,000 · 65 kt wind · 49 events
- Hail and Damaging Winds in New York, April 29, 2025$83,000 · 1.75 in hail · 56 events
- Tornado and Damaging Wind in Arkansas, April 29, 2025$200,000 · EF1 · 2 events
- Flash Flood and Hail in Indiana, April 29, 2025$261,000 · 1 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1246713, 1246714, 1246715, 1246716, 1246717, 1246719, 1246720, 1246721, 1246722, 1246723, 1246724, 1246726, 1246727, 1246729, 1246730, 1246731, 1246732, 1246733, 1246734, 1246737, 1246738, 1246739, 1246740, 1246741, 1246743, 1246744, 1246745, 1246746, 1246747, 1246748, 1246749, 1246750, 1246752, 1246753, 1246754, 1246755, 1246757, 1246758, 1246759, 1246760, and more.